# SDR SWAA2025012187537

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1676 WILL NOT CHARGE.  REMOVED & REPLACED EMERGENCY EXIT BATTERY IAW AMM 33-51-06-960-805.  OPS CHECK GOOD.
